# SDR SWIA201642292

- Difficulty date: June 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349.00 BETWEEN STR 25R AND STR 26L HAS CORROSION.  R & R FS 349 FRAME BETWEEN STR 23L AND STR 24R IAW SRM.  PRESSURE CHECK GOOD AT THIS TIME.
